MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 468-270
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Patient reported deflation and exchange from textured to smooth due to the patient¿s concern of the product.This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
Clarification d.6a: partial date of implant (b)(6) 1995 reported in initial emdr is incorrect since this is before the manufacturing date of the device (21/may/1996) which is not possible.Hence partial date of implant is being unreported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6a.
 
Event or Problem Description

Brand Name
STYLE 468 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
SANTA BARBARA
900 parkway global park zona f
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23671333
Report Number9617229-2025-20602
Device Sequence Number13201876
Product Code FWM
UDI-Device Identifier10888628001107
UDI-Public10888628001107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1995
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2000
Device Catalogue Number468-270
Device Lot Number2-522536
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/02/2026
01/15/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/14/2026
01/15/2026
Date Device Manufactured05/21/1996
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityHispanic
Patient RaceWhite